RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 13, Issue 2, Pages 139–146 (Mi adm71)  

SURVEY ARTICLE

$S$-Embedded subgroups in finite groups

A. Ballester-Bolinchesa, J. C. Beidlemanb, A. D. Feldmanc, H. Heinekend, M. F. Raglande

a Departament d'Àlgebra, Universitat de València; Dr. Moliner, 50; 46100, Burjassot, València, Spain
b Department of Mathematics, University of Kentucky, Lexington, KY 40506-0027, USA
c Department of Mathematics, Franklin & Marshall College, Lancaster, PA 17604-3003, USA
d Institut für Mathematik, Universität Würzburg, Emil-Fischer-Strasse 30, 97074 Würzburg, Germany
e Department of Mathematics, Auburn University Montgomery, P.O. Box 244023, Montgomery, AL 36124-4023 USA

Abstract: In this survey paper several subgroup embedding properties related to permutability are introduced and studied.

Keywords: finite groups, permutability, $S$-permutability, seminormality, semipermutability.

Full text: PDF file (157 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20D05, 20D10, 20F16
Received: 02.04.2012
Revised: 19.05.2012
Language:

Citation: A. Ballester-Bolinches, J. C. Beidleman, A. D. Feldman, H. Heineken, M. F. Ragland, “$S$-Embedded subgroups in finite groups”, Algebra Discrete Math., 13:2 (2012), 139–146

Citation in format AMSBIB
\Bibitem{BalBeiFel12}
\by A.~Ballester-Bolinches, J.~C.~Beidleman, A.~D.~Feldman, H.~Heineken, M.~F.~Ragland
\paper $S$-Embedded subgroups in finite groups
\jour Algebra Discrete Math.
\yr 2012
\vol 13
\issue 2
\pages 139--146
\mathnet{http://mi.mathnet.ru/adm71}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3000661}
\zmath{https://zbmath.org/?q=an:1267.20032}


Linking options:
  • http://mi.mathnet.ru/eng/adm71
  • http://mi.mathnet.ru/eng/adm/v13/i2/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:174
    Full text:72
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020